Publications


Preprints, working papers

Published papers

  1. L. Caramellino, G. Giorgio, M. Rossi: Convergence in Total Variation for nonlinear functionals of random hyperspherical harmonics. Journal of Functional Analysis, 286, 2024; arXiv:2206.02605

  2. V. Bally, L. Caramellino, A. Kohatsu-Higa: Upper bounds for the derivatives of the density associated to solutions of stochastic differential equations with jumps. Journal of Mathematical Analysis and Applications, 531, 2024.

  3. V. Bally, L. Caramellino, A. Kohatsu-Higa: Using moment approximations to study the density of jump driven SDEs. Electronic Journal of Probability, 27, 1-21, 2022.

  4. V. Bally, L. Caramellino: Transfer of regularity for Markov semigroups by using an interpolation technique. Journal of Stochastic Analysis, 2, no. 3, Article 13, 2021.

  5. M. Briani, L. Caramellino, G. Terenzi: Convergence rate of Markov chains and hybrid numerical schemes to jump-diffusions with application to the Bates model. SIAM Journal on Numerical Analysis, 59, no. 1, 477-502, 2021. ArXiv:1809.10545.

  6. V. Bally, L. Caramellino, G. Poly: Regularization lemmas and convergence in total variation. Electronic Journal of Probability, 25, no. 74, 2020.

  7. P. Baldi, L. Caramellino, M. Rossi: Large deviations of conditioned diffusions and applications. Stochastic Processes and their Applications, 130, 1289-1308, 2020.

  8. M. Briani, L. Caramellino, G. Terenzi, A. Zanette: Numerical stability of a hybrid method for pricing options. International Journal of Theoretical and Applied Finance, 22, 46 pages, 2019. ArXiv:1603.07225 (with another title).

  9. V. Bally, L. Caramellino: Total variation distance between stochastic polynomials and invariance principles. Annals of Probability, 47, 3762-3811, 2019. ArXiv:1705.05194

  10. V. Bally, L. Caramellino, P. Pigato: Tube estimates for diffusions under a local strong Hörmander condition. Annales de l'Institut Henri Poincaré (B) Probability and Statistics, 55, 2320-2369, 2019. ArXiv:1607.04542 + ArXiv:1607.04544

  11. V. Bally, L. Caramellino, G. Poly: Non universality for the variance of the number of real roots of random trigonometric polynomials. Probability Theory and Related Fields, 174, 887-927, 2019. ArXiv:1711.03316.

  12. V. Bally, L. Caramellino, G. Poly: Convergence in distribution norms in the CLT for non identical distributed random variables. Electronic Journal of Probability, 23, no. 45, 2018. ArXiv:1606.01629

  13. M. Briani, L. Caramellino, A. Zanette: A hybrid tree/finite-difference approach for Heston-Hull-White type models. Journal of Computational Finance, 21, 1-45, 2017. ArXiv:1503.03705

  14. M. Briani, L. Caramellino, A. Zanette: A hybrid approach for the implementation of the Heston model. IMA Journal of Management Mathematics, 28, 467-500, 2017 (published online in November 2015). ArXiv:1307.7178 (past version of the paper).

  15. V. Bally, L. Caramellino: Regularity of Wiener functionals under a Hörmander type condition of order one. Annals of Probability, 45, 1488-1511, 2017. ArXiv:1307.3942

  16. V. Bally, L. Caramellino: Convergence and regularity of probability laws by using an interpolation method. Annals of Probability, 45, 1110-1159, 2017. ArXiv:1409.3118.

  17. V. Bally, L. Caramellino, R. Cont: Stochastic integration by parts and functional Itô calculus. Advanced Courses in Mathematics - CRM Barcelona, Birkhäuser, 2016.

  18. V. Bally, L. Caramellino: Asymptotic development in the CLT in total variation distance. Bernoulli, 22, 2442-2485, 2016.

  19. E. Appolloni, L. Caramellino, A. Zanette: A robust tree method for pricing American options with CIR stochastic interest rate. IMA Journal of Management Mathematics, 26, 345-375, 2015. ArXiv:1305.0479.

  20. P. Baldi, L. Caramellino, M. Rossi: On sharp Large Deviations for the bridge of a general diffusion. C. Donati-Martin et al. (eds.), In memoriam Marc Yor - Séminaire de Probabilités XLVII, Lecture Notes in Mathematics 2317, 427-442, 2015. ArXiv:1410.0863.

  21. L. Caramellino, B. Pacchiarotti, S. Salvadei: Large deviation approaches for the numerical computation of the hitting probability for Gaussian processes. Methodology and Computing in Applied Probability, 17, 383-401, 2015. Preprint version.

  22. V. Bally, L. Caramellino: On the distances between probability density functions. Electronic Journal of Probability, 19, no. 110, 1-33, 2014.

  23. V. Bally, L. Caramellino: Positivity and lower bounds for the density of Wiener functionals. Potential Analysis 39, 141-168, 2013. ArXiv:1004.5269.

  24. L. Caramellino, A. Zanette: Monte Carlo methods for pricing and hedging American options in high dimension. Risk and Decision Analysis 2, 207-220, 2011; preprint version.

  25. P. Baldi, L. Caramellino: General Freidlin-Wentzell large deviations and positive diffusions. Statistics and Probability Letters 81, 1218-1229, 2011; preprint version

  26. V. Bally, L. Caramellino: Riesz transform and integration by parts formulas for random variables. Stochastic Processes and their Applications 121, 1332-1355, 2011. ArXiv:0911.2631

  27. L. Caramellino, B. Pacchiarotti: Large deviations estimates of the crossing probability for pinned Gaussian processes. Advances in Applied Probability 40, 424-453, 2008.

  28. V. Bally, L. Caramellino, A. Zanette: A mixed PDE-Monte Carlo approach for pricing credit default index swaptions. Decisions in Economics and Finance 29, pp. 121-137, 2006.

  29. V. Bally, L. Caramellino, A. Zanette: Pricing American options by Monte Carlo methods using a Malliavin Calculus approach. Monte Carlo Methods and Applications 11, pp. 97-133, 2005.

  30. L. Caramellino, B. Pacchiarotti: Weak approximation of a Brownian motion killed on time dependent barriers. Monte Carlo Methods and Applications 8, pp. 221-237, 2002.

  31. P. Baldi, L. Caramellino: Asymptotics of hitting probabilities for general one-dimensional diffusions. Annals of Applied Probability 12, pp. 1071-1095, 2002.

  32. L. Caramellino, M.G. Iovino: An exit-probability-based approach for the valuation of defaultable securities. Journal of Computational Finance 6, pp. 1-24, 2002.

  33. L. Caramellino, V. Di Vincenzo: A law of the Iterated Logarithm for random walks on nilpotent Lie groups. Bernoulli 7, pp. 605-628, 2001.

  34. P. Baldi, L. Caramellino, M.G. Iovino: Pricing general barrier options: a numerical approach using Sharp Large Deviations. Mathematical Finance 9, pp. 293-322, 1999.

  35. P. Baldi, L. Caramellino, M.G. Iovino: Pricing complex barrier options with general features using sharp large deviation estimates. Monte Carlo and Quasi-Monte Carlo Methods 1998, H. Niederreiter-J. Spanier (Eds.), Springer, 149-162, 1999.

  36. P. Baldi, L. Caramellino: Large and moderate deviations for random walks on nilpotent Lie groups. Journal of Theoretical Probability 12, pp. 779-809, 1999.

  37. L. Caramellino, A. Climescu-Haulica, B. Pacchiarotti: Diffusion approximations for random walks on nilpotent Lie groups. Statistics and Probability Letters 41, pp. 363-377, 1999.

  38. L. Caramellino: Strassen's law of the iterated logarithm for diffusion processes for small time. Stochastic Processes and their Applications 74, pp. 1-19, 1998.

  39. M. Abundo, P. Baldi, L. Caramellino: A diffusion approximation which models hierarchic interactions in cooperative biological systems. Open Systems & Information Dynamics 5, pp. 1-23, 1998.

  40. L. Caramellino, F. Spizzichino: WBF property and stochastical monotonicity of the Markov process associated to Schur-constant survival functions. Journal of Multivariate Analysis 56, pp. 153-163, 1996.

  41. M. Abundo, L. Caramellino: Some remarks about a Markov chain which models cooperative biological systems. Open Systems & Information Dynamics 3, pp. 325-343, 1995.

  42. L. Caramellino, F. Spizzichino: Dependence and ageing properties of lifetimes with Schur-constant survival function. Probability in the Engeneering and Informational Sciences 8, pp. 103-111, 1994.